# SDR FDEA201302130338

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513010
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RBL24, SEAT TRACK END FLANGE FOUND CHAFING AT BS 1640.   REPAIRED IAW SRM 53-00-52 FIG 201, REPAIR 1, OPTION1,  REV 108.  REPAIR IS MAJOR.
